On the recovery of a domain from scattering data
Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 520-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_3_a4,
author = {V. M. Isakov},
title = {On the recovery of a domain from scattering data},
journal = {Doklady Akademii Nauk},
pages = {520--522},
year = {1976},
volume = {230},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a4/}
}
V. M. Isakov. On the recovery of a domain from scattering data. Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 520-522. http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a4/